# SDR CA031030001

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10604954
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: G, A

## Discrepancy

(CAN) A/C EXPERIENCED LOSS OF PRESSURIZATION ON CLIMB OUT. CREW DISCOVERED RT PACK INOPERATIVE. A/C LANDED AT COMPANY MAINTENANCE FACILITY WHERE THE RT FWD PACK VALVE WAS REPLACED AND A/C RETURNED TO SERVICE.
